Stability for a damped nonlinear oscillator
Home › Publications ›
Title | Stability for a damped nonlinear oscillator |
Publication Type | Journal Article |
Authors | Morosanu, Gheorghe, and Cristian Vladimirescu |
Journal title | Nonlinear Analysis |
Year | 2005 |
Pages | 303 - 310 |
Volume | 60 |
Language | English |
Notes | exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5808), last updated on Wed, 23 Sep 2009 15:54:46 +0200 |
Unit:
Department of Mathematics and its Applications
File attachment: